# SDR DXTA200500659

- Difficulty date: April 3, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,087 hours, 2,599 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 67940624
- Part serial: BMC148
- Condition: Worn
- Location: Nose
- Part time: 3,432 hours, 2,187 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LANDING GEAR HANDLE JAMMED IN DOWN POSITION.  JACKED AIRCRAFT, NOTED NOSE GEAR DID NOT FULLY EXTEND.  UPPER CHAMBER WAS SERVICED TO 375 PSI, LOWER CHAMBER WAS SERVICED TO -0- PSI.   NEED TO INSTALL RENTAL NOSE GEAR.  JACKED AIRCRAFT REMOVED RT & LT NOSE LANDING GEAR WHEELS.  REMOVED UPPER & LOWER BARREL ASSEMBLY & INSTALLED A REPAIRED UNIT.  UNIT REPAIRED BY CESSNA, WORK PERFORMED IAW CESSNA 750 CMM 32-20-02.
